[Left-sided quadriceps tendon rupture and right-sided Achilles tendon rupture in a statin-treated patient].
Аннотация
A 65-year-old man, treated with statins, experienced simultaneous ruptures of the left quadriceps and right Achilles tendon during simple gardening, without any known risk factors for tendon rupture. Statins are implicated in tendon fragility, raising concerns about their role in such rare bilateral ruptures. This case report prompts the question of whether statin therapy should be reassessed, particularly in patients presenting with tendon-related symptoms.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.